Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Heavy vaginal bleeding with clots, severe cramps, exhaustion. On mirena coil. Causes and treatment?

hi. i started bleeding on saturday. very very heavy with clots. ive had the mirena coil for 2 yrs with no problems until now. worst blood loss was yesterday after leaking threw every 15 mins then felt the biggest lump of something coming out. i caught it in a tissue and it was quite firm to touch. im still cramping up and feeling exhausted. all i would like to do is curl up into a ball and sleep. thanks
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi,
Welcome to HCM
Your symptoms suggest that you had pregnancy, and now you are in process of Abortion ( Incomplete Abortion). Though the failure rate with Mirena is very low, it may happen for several reasons. I would suggest you to see a gynecologist immediately. You should expect her to do your pregnancy test, internal vaginal examination, scan and blood tests. Doctor may advise you to go for some minor surgical procedure, like Evacuation or D&C, etc depending on final diagnosis.
Wish you speedy recovery.
Dr Hamdani
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions